# SDR CALA2025022002407

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 77,805 hours, 34,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - RAN BATTERY TEST, NEED REPLACEMENT FOR ALL 4 LOCATIONS REPLACED WITH NEW EPSU BATTERY PER AMM 51-38-400-001-A. OPS CHECK OK.
